DOI 10.1590/0037-8682-0208-2020
Acute uveitis: A rare adverse effect of miltefosine in the treatment of post-kala-azar dermal leishmaniasis.
Аннотация
Post-kala-azar dermal leishmaniasis is a skin disorder occurring in 5-10% of visceral leishmaniasis patients after treatment with miltefosine,the first-line drug for this skin disorder. We reported a case of acute anterior uveitis,a rare adverse effect, experienced by a patient treated with miltefosine for post-kala-azar dermal leishmaniasis. This adverse effect developed after 15 days of miltefosine consumption, and the patient himself discontinued the treatment. The ophthalmic complication was completely resolved with antibiotics and steroid eye drops. After recovery from the ophthalmic complication, the patient was successfully treated with liposomal amphotericin B for the skin lesions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.